Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 835321, 11 pages
http://dx.doi.org/10.1155/2011/835321
Research Article

Global Attractivity and Periodic Solution of a Discrete Multispecies Cooperation and Competition Predator-Prey System

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350007, China

Received 20 April 2011; Accepted 8 June 2011

Academic Editor: Ugurhan Mugan

Copyright © 2011 Zheyan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a discrete multispecies cooperation and competition predator-prey systems. For general nonautonomous case, sufficient conditions which ensure the permanence and the global stability of the system are obtained; for periodic case, sufficient conditions which ensure the existence of a globally stable positive periodic solution of the system are obtained.